# SDR RAIA2009010800003

- Difficulty date: January 5, 2009
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145112
- Aircraft time: 22,674 hours, 21,429 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP INOP AT 17E.  ITEM PLACED ON MX DEFERRAL IAW MEL PROCEEDURE.
